RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 3, Pages 672–684 (Mi izv2157)  

This article is cited in 1 scientific paper (total in 1 paper)

Solution of a problem of S. Ulam on optimal matching of segments

A. Ya. Dubovitskii


Abstract: Using a maximum principle a solution is found of Ulam's problem of determining a continuous motion of a unit segment from the position $AB$ to $A'B'$ under which the total path traversed by the ends of this segment is as small as possible.
Bibliography: 3 titles.

Full text: PDF file (999 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:3, 639–651

Bibliographic databases:

UDC: 519.3
MSC: 50A40
Received: 13.03.1975

Citation: A. Ya. Dubovitskii, “Solution of a problem of S. Ulam on optimal matching of segments”, Izv. Akad. Nauk SSSR Ser. Mat., 40:3 (1976), 672–684; Math. USSR-Izv., 10:3 (1976), 639–651

Citation in format AMSBIB
\Bibitem{Dub76}
\by A.~Ya.~Dubovitskii
\paper Solution of a~problem of S.~Ulam on optimal matching of segments
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 3
\pages 672--684
\mathnet{http://mi.mathnet.ru/izv2157}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=451109}
\zmath{https://zbmath.org/?q=an:0346.49018}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 3
\pages 639--651
\crossref{https://doi.org/10.1070/IM1976v010n03ABEH001724}


Linking options:
  • http://mi.mathnet.ru/eng/izv2157
  • http://mi.mathnet.ru/eng/izv/v40/i3/p672

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Rvachev, “A problem of Ulam type”, Funct. Anal. Appl., 11:2 (1977), 128–135  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:170
    Full text:66
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020